# SDR A6WA200940180

- Difficulty date: April 3, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 13,269 hours, 12,294 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 132379-33 - PASSENGER DOOR AFT SIDE PANEL FOUND CRACK (REO 601R-52-11-702, ZONE2) CRACK LENGTH .150.  REPAIR TO PASSENGER DOOR AFT SIDE PANEL CARRIED OUT IAW REO 601R -52-11-702, REV A.
